Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 6167290, 4 pages

Mathematical Models for Supply Chain Management

1Department of Industrial and Management Engineering, Hanyang University, Ansan 15588, Republic of Korea
2Faculty of Engineering Management, Poznan University of Technology, 60965 Poznan, Poland
3Department of Business Administration, Soochow University, Taipei 10048, Taiwan

Received 20 March 2016; Accepted 31 March 2016

Copyright © 2016 Young Hae Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Hae Lee, Paulina Golinska-Dawson, and Jei-Zheng Wu, “Mathematical Models for Supply Chain Management,” Mathematical Problems in Engineering, vol. 2016, Article ID 6167290, 4 pages, 2016.